# SDR SWAA2022040475294

- Difficulty date: February 18, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND EMANATING FROM FWD GALLEY DOOR (R1) BEARTRAP FASTENER LOCATION ADJACENT TO FITTING LATCH AT BS 290-296; BETWEEN S-8R AND S-9R. (CRACK LENGTH :0.433') TYPICAL CRACK FOUND EMANATING FROM FWD GALLEY DOOR (R1) BEARTRAP FASTENER LOCATION ADJACENT TO FITTING LATCH AT BS 290-296 BETWEEN S-8R AND S-9R. (CRACK LENGTH :0.433 / [01] INSTALLED EWIS PROTECTIONS AT RT FUSELAGE REPAIR AREA. REF. B737-7. AMM-20-60-07-913-801[38] ACCOMPLISHED CATEGORY B; REPAIR 6- FUSELAGE SKIN AND BEARSTRAP REPAIR AT FORWARD GALLEY DOOR UPPER FORWARD CUTOUT CORNER. B737-7. SRM-53-10-01-2R-6;[39] VERIFIED STEP 38;[40] OK TO TOP COAT REPAIRED AREA;[41] APPLIED TOP COAT AT FUSELAGE SKIN R1 UPPER CORNER; AT REPAIRED AREA. REF.AMM-51-21-73-370-803.;[42] VERIFIED STEP 41.;[43] ISSUED SUMMARY EA 22-153-00539;[44] VERIFIED STEP 43
